# SDR 03FDEA00064

- Difficulty date: January 22, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,466 hours, 24,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1130 FRAME IS DENTED AT LBL 27 UPPER FLANGE.  DENT IN FRAME BS 1130 AFT CARGO BAY LBL 27 UPPER FLANGE TO BE OUT OF LIMITS.  FABRICATED DOUBLER.  INSTALLED REPAIR DOUBLER IAW SRM 53-10-1, SRM 51-30-2, SRM 51-40-3 FIG 1.
